# SDR SWIA20230613005

- Difficulty date: April 26, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" STANDOFF BRACKET IS CRACKED.     (C-CHECK RO 6/9/2023)    INSTALLED NEW "A" BRACKET INTO R/H UPPER TRANSCOWL (PN CN624-2082-201) REF REO# 670-54-21-971, REV A, DATED 5/11/17. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
